Asymptotics of stochastic Burgers equation with jumps

Publication date: Available online 26 March 2020Source: Statistics &Probability LettersAuthor(s): Shulan Hu, Ran Wang
Source: Statistics and Probability Letters - Category: Statistics Source Type: research

Related Links:

Authors: PMID: 32493135 [PubMed - in process]
Source: Tumori - Category: Cancer & Oncology Tags: Tumori Source Type: research
Publication date: 6 June 2020Source: New Scientist, Volume 246, Issue 3285Author(s):
Source: New Scientist - Category: Science Source Type: research
Publication date: 6 June 2020Source: New Scientist, Volume 246, Issue 3285Author(s):
Source: New Scientist - Category: Science Source Type: research
Publication date: 6 June 2020Source: New Scientist, Volume 246, Issue 3285Author(s):
Source: New Scientist - Category: Science Source Type: research
Publication date: 6 June 2020Source: New Scientist, Volume 246, Issue 3285Author(s): Gilead Amit
Source: New Scientist - Category: Science Source Type: research
Publication date: 6 June 2020Source: New Scientist, Volume 246, Issue 3285Author(s):
Source: New Scientist - Category: Science Source Type: research
Publication date: 6 June 2020Source: New Scientist, Volume 246, Issue 3285Author(s):
Source: New Scientist - Category: Science Source Type: research
Publication date: 6 June 2020Source: New Scientist, Volume 246, Issue 3285Author(s): Chelsea Whyte
Source: New Scientist - Category: Science Source Type: research
Publication date: 6 June 2020Source: New Scientist, Volume 246, Issue 3285Author(s): Adam Vaughan
Source: New Scientist - Category: Science Source Type: research
Publication date: 6 June 2020Source: New Scientist, Volume 246, Issue 3285Author(s): Jim Peebles
Source: New Scientist - Category: Science Source Type: research
More News: Statistics